# SDR SWAA2020030542161

- Difficulty date: March 4, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 55,888 hours, 29,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1668, M1669 AND M1675 IN CABIN.         R&R EMERGENCY LIGHT BATTERY PACKS AT LOCATIONS M1668, M1669 AND M1675  PER AMM 33-51-06.
